MathSciNet Relay Station
MathSciNet bibliographic data
MR228819 35.45
Baouendi, Mohamed Salah Sur une classe d'opérateurs elliptiques dégénérés. (French) Bull. Soc. Math. France 95 1967 45–87.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement